# SDR UIEA2017072101254

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Part number: 224M4761525
- Part serial: 0532
- Condition: Worn
- Location: Precooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT CORE COWL PRECOOLER DUCT LIP FOUND WORN.  REMOVED AND REPLACED IAW AMM 71-11-06, REV 121.  LATCH CHECK CARRIED OUT IAW AMM 71-11-07, REV 121, FOUND SATISFACTORY.
